With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get free booklets, access Hysterectomy Checkpoints and more. You are not alone. The HysterSisters are here for you. Join us today!
If my estrogen drops low, my bp increases to stroke level and I experience PVCs, irregular heartbeat, palpitations. It's nasty!!!! So I will stay on estrogen as long as I live probably!!! :-).....everyone is so different.....check with your doctor! Good luck in your journey!
My blood pressure goes up with the terrible anxiety attacks I've had since my surgery two years ago. I'm on a low dose estradiol patch (.0375,) maybe I need more to lower my b/p. I need lots of hugs and love. My whole world was turned upside down and I cry all the time and I was 51 when I had my surgery. I thought it would be no big deal.
My experience has been that low estrogen levels cause my bp to rise - a lot - and getting my estrogen level where it needs to be causes it to return to normal. Lightheadedness is a symptom of low bp, not high bp.
I have had occasional high blood pressure since my hysterectomy two years ago (never before). I don't think the estradiol patch I use has had any effect on that. It has helped with the vaginal dryness - I am more comfortable in that way. 'Just saw a local TV commercial for cyberknife surgery - I could have had that, maybe, for my fibroids. Then I would be fine now, with no surgical menopause problems and no regrets.